# SDR SIMA2019082219006

- Difficulty date: August 19, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 21,223 hours, 15,608 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indication Sys
- Condition: Unknown
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT LEVEL OFF 13,000' 0 LEFT OIL TEMP WENT AMBER AND RED.  WENT IDLE, TEMP WENT BACK AMBER, THEN WENT 147-149 AFTER 10 MIN TEMP STAYED 135 TO 137.  TAXI, TAFF, CLIMB NORMAL OPS.  CHECKED IAW FIM 79-30-00-810-810 RAR #1 ENGINE OIL LEVEL/OIL TEMPERATURE SENSOR IAW AMM 79-31-01; PERFORMED HIGH/CLIMB POWER OPS CHECK LEAK CHECK GOOD.  ALL INDICATIONS NORMAL.
